# SDR REXA2022112202597

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690332261
- Condition: Corroded
- Location: Bs 533 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREA OF CORROSION ON FRAME AT FS 533.00 BETWEEN STGR 26L AND 27	" COMPLIED WITH REO 690-53-31-704 REV -- DATE 2022-11-17
"
